A male asked:
I'm in treatment for anorexia, i've had severe unexplained nausea & vomiting for days, zofran dissolving tabs aren't helping. what can i do?
1 doctor answer • 1 doctor weighed in
Medical Oncology 50 years experience
Requires med checkup: Nausea and vomiting, if they persist are indicative of something serious going on in your body. To find the cause, you should visit your doctor and get a check up.
He/she will check your body especially your stomach and abdominal organs such as liver. Besides physical examination, blood tests such as liver functions and kidney function need to be tested. Upper endoscopy may also need to be done.
326 viewsAnswered >2 years ago
Last updated May 17, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.